| Catalog Number |
03P84-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On 09-aug-2022, abbott point of care was contacted by a customer regarding i-stat crea cartridges that yielded suspected discrepant creatinine results on a patient.There was no patient information available at the time of this report.(b)(6).Test/collection times not provided.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The customer has not provided product lot information.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on (b)(6) 2022.A review of the device history record confirmed the cartridge lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ak, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.
Event or Problem Description
Na.